Codral Cold & Flu + Cough Day & Night 48 Capsules

SKU: 9310059062371 Categories: , , Tag:

$17.99

4 x fortnightly payments of $4.50 learn more

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.

Description

Description

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.

This Codral is ideal for:

– dry cough

– blocked/runny noses

– headaches and fever

– body aches and pains

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Directions

Directions

How many
Day: 2 green capsules as necessary
Night: 2 red and white capsules as necessary
How often
Day: morning, midday & afternoon
Night: at bedtime
Time between each dose
4-6 hours as necessary
Maximum
6 day & 2 night capsules in 24 hours
When to stop
Adults after a few days. Children after 48 hours, except on medical advice

Storage Temperature

Store below 30C in a dry dark place.

Usage Advice

Who can use this Codral
– Adults
– Children 12 years and over
Use this Codral for
– dry cough
– blocked/runny noses
– headaches and fever
– body aches and pains
Ask your doctor before use
– if you have high blood pressure
– if you are taking antidepressants
– if you have heart problems
– if you are pregnant or breastfeeding
– if you are taking any other medicines to treat cough and cold

Ingredients

Contains

Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose

Active Ingredients

New active ingredient The New formula has Phenylephrine Hydrochloride which replaces Pseudoephedrine Hydrochloride

Warnings

Product Warnings

Phenylephrine may cause sleeplessness in some people.
Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose.  If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Additional information

Weight333 g
Dimensions15 × 15 × 15 cm

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.